MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL BATTERY FOR ASEPTIC TRANSFER KIT

ZIMMER SURGICAL SA UNIVERSAL BATTERY FOR ASEPTIC TRANSFER KIT
Model Number N/A
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a defect was discovered when the machine was checked at the beginning of the operation.Despite the replacement of the battery and the battery housing, the machine did not work and since no more machines were available that day, the operation had to be cancelled.The patient was already under anesthesia and had to be discharged.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: universal aseptic transfer kit housing (item # 89-8510-440-10, lot # 5016462).Report source ¿ foreign ¿ germany.Multiple mdr reports were filed for this event, please see associated reports: 0008031000 - 2022 - 00058.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h8, h10.Diagnosis data and analysis: unstuck lid - charge issue the product is not technically repairable; it is not under warranty anymore so it was not replaced.Device has been recycled in zimmer geneva premises as per customer instruction.The device is used for treatment.Dhr review was performed.Device was 10 months old and is not out of box failure.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
UNIVERSAL BATTERY FOR ASEPTIC TRANSFER KIT
Common Device Name
BATTERY
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key15938343
Report Number0008031000-2022-00059
Device Sequence Number6219657
Product Code MOQ
UDI-Device Identifier00889024355156
UDI-Public(01)00889024355156(11)211220(10)5015751
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number89-8510-440-20
Device Lot Number5015751
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer01/05/2023
06/26/2023
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date01/30/2023
06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose